# SDR A6WA202010257348

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 42,472 hours, 41,413 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10013
- Part serial: 206B
- Condition: Failed
- Location: Rt Wing Te Flaps
- Part time: 18,284 hours, 18,208 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE AT CRUISE FL300, FLAP FAIL CAUTION MESSAGE APPEARED WITH NO INPUT ON FLAP HANDLE.  RAN QRH.  TOUCHDOWN BELOW MAX LANDING WEIGHT.  BRAKE TEMP MAX WERE 5 RT OUTBOARD BRAKE.   FLAP FAIL REMAINED DISPLAYED ON TAXI TO GATE.  PERFORMED FLAP RESET PROCEDURE, IAW AWAC SUPP 98-18I BOX 12.  FLAPS REST.  PLACARDED AND PLACED ON MEL.  AIRCRAFT REMOVED FROM SERVICE.  REF W/O 299528 WC NR 2 & 3 FOR CORRECTIVE ACTION REMOVED PLACARD AND REMOVED FROM MEL.  WC NR 2 TROUBLESHOOT, IAW FIM SUPP 98-0181, FAULT LOG MOST PROBABLE IS RT BPSU SEE MX WORD CARD NR 3 FOR CORRECTIVE ACTION.  RECORD OF FECU FAULT LOG INCLUDED IN PACKAGE.  WC NR 3 R & R RT FLAP BPSU, IAW AMM 27.  OPERATIONS CHECK GOOD.
